# SDR AALA201807119015

- Difficulty date: June 23, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 57,704 hours, 25,358 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D53372613211
- Condition: Migrated
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. LEFT HAND MAIN LANDING GEAR DOOR ACTUATOR FORWARD LUG FITTING LOCATED AT STA 42, STR 42 HAS MIGRATED.  REPLACED FITTING PER EA 255480 & DWG R533-70501B.
